# SDR AALA20160225012

- Difficulty date: February 25, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 18,914 hours, 7,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524034
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBOARD SUPPORT CRACKED AT CTR STATION 540, BL-0 M.  R & R FLOORBOARD SUPPORT IAW SRM 51-10-02.  ACFT IN BASE MX.
